• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


White breeze
#1
Hey am new here and URGENTLY NEED POSH e help
I am waiting on an order of HDEP 28 & more so 4 me TMP . As replacements for banned 5; phenidates. I had only tried EPH ( branded as BURST BATH SAĹTS in Edinburgh)
I was using a ĺot of this until the ban. My oh & me were getting between 2-3 grams a day, having a hit IV of 250-350mg a time. But I have bad mental heaĺth prob, & really did no cope wen he was taķen to hospital for near 4weeks, I started getting up to 3gram BURST a day havin IV hits of 400-500mg severa times a day. I made myself I'll and really damages IV sites esp groin which is just starting to repair. Sinc the ban we have been getting MPA (POKE) until ban get HDEP 28 or better 4 me TMP. Have order ed hdep 28 & am waiting on 4 me TMP to be back in sBURSTSTOCK r as aware only 2 vendòrs so far stock &; out stock for few days (if anyone knows any). ANY WAY it got 500 mg POKE today, and I
new R C called White Breeze - tried to prepare for
IV same as brañd EPH BURST or POSH or MPA ex POKE. Which was to put powder on add cold water heat to disolve then draw up through filter. BUT this went all cloudy and solid. ANY HELP before try again. Àđding vit C helped but not enòugh wonderrd if shouĺd used hot water or not heated ect chemical Is follow in-
(some heard of some I not))-
3-f-phenmetrazine (3diethylamino-2,2dimethylpr9pyl) 4-amijob3nzoate.
Please I know the risks I just want to IV safely as 05 poss. Thankfully
Reply
#2
You need help, not more random powders to IV.
Reply
#3
Serious help, you have a problem.
"To fall in hell or soar angelic you need a pinch of psychedelic".
Humphry Osmond to Aldous Huxley (in a book)

https://www.youtube.com/watch?v=fxGqcCeV3qk
Reply
#4
i.v. 3f-phenmetrazine is also likely to be more harmful than other drugs mentioned above because of the lower therapeutic index (i.e. people start dying at lower doses) and longer half life (i.e. it stays around for much longer, so people can reach potentially lethal doses over time without realizing it) The local anaesthetics in these mixtures will also contribute unpredictably to these effects while having their own degree of cardiotoxicity.

In short, this is probably even worse for you than the things you were injecting before. Please don't do it and find some help. You may have already seen this, but here's some advice and contacts from local drug treatment services: http://www.meldap.co.uk/data/uploads/eth...rifold.pdf

This is exactly what happens when you ban a relatively safe and well-understood drug that people are misusing: It gets replaced with things that are less known and often less safe. I hope the ACMD and home office are fucking pleased with themselves.
Reply
#5
Excellent point my man.
"To fall in hell or soar angelic you need a pinch of psychedelic".
Humphry Osmond to Aldous Huxley (in a book)

https://www.youtube.com/watch?v=fxGqcCeV3qk
Reply
#6
It's fuckheads like this that get rc's banned. Complete utter abuse of the body. You need serious help as do your friends.

You obviously do not give a shit about your health or the consequences of iving random powders.

Thanks for the contribution to killing the market, now go to your local drugs project and get some help!!
Reply
#7
(30-06-2015, 09:52 AM)exalin Wrote: It's fuckheads like this that get rc's banned. Complete utter abuse of the body. You need serious help as do your friends.

You obviously do not give a shit about your health or the consequences of iving random powders.

Thanks for the contribution to killing the market, now go to your local drugs project and get some help!!

Empathy is a thing. That was a cry for help.


If you read this ScotsIndyChick, try to get off IV first and foremost. The guys above are right though, you do need help, but I guess you know that. 

Seeking info, as you did above, is a good first step, but there must be others. You will find plenty of information on individual chems on this forum, but its not a substitute for the external help it sounds like you need. 

Whatever route you take, I hope you are still okay, and best of luck.
“If the words 'life, liberty, and the pursuit of happiness' don't include the right to experiment with your own consciousness, then the Declaration of Independence isn't worth the hemp it was written on.” ~ Terence McKenna
Reply
#8
I agree with 6dreams, these situations don't just occur and the woman seems at crisis point. I felt bad giving the reply I did but I honestly didn't know what to say, I felt for her as I would any sick person.

After all, that could be one of your kids one day.
"To fall in hell or soar angelic you need a pinch of psychedelic".
Humphry Osmond to Aldous Huxley (in a book)

https://www.youtube.com/watch?v=fxGqcCeV3qk
Reply
#9
firstly, as above. please seek help. the risks of IV are high and you have already damaged yourself. this will not help your mental health either. 
if you MUST continue please use online retailers and get a decent product. branded powders can change their recipe overnight and suddenly you're injecting a high dose of dissio or something. at least with online vendors you know what you're getting. 

on the subject of it becoming cloudy and solid, im totally baffled unless it was concrete that was in the bag!! obviously do not try and IV this random powder. can you give any more details? 

did it totally solidify or just gum up. if its cut with a lot of some kind of sugar its possible you made toffee. 

Lastly, please try plugging. it may not be as intense as IV but its a hell of a lot safer and has very good comparable results.
Good luck bud
Hood Hippy word
Reply
#10
exactly like tizzy said they differ in ingredients from pack to pack let alone batch to batch. You are literally taking anything with these brands i haveheard of sediment being found in some of them. An acetone wash is a good thing t learn but in the case of branded chems i dont thini you will beleft with much after washing
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.